# SDR 99FDEA00298

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O Ring
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

99-183 - LOST ALL OIL QTY FOR NR 2 ENG WITH ACCOMP. REPLACED O-RING.  REINSTALLED CHIP DETECTOR SERVICED ENG, OIL TO FULL RAN ENG PER JRH CHP 5A.  NO LEAKS NOTED.  OK FOR SERVICE MM 71-00-00.
